MAUDE Adverse Event Report: AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 8.0 MM, ORAL; VAP MICROCUFF ENDOTRACHEAL TUBES

AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 8.0 MM, ORAL; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 13222
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, 20052811, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The device was returned and evaluated.The sample device was received with product packaging label.The sample provided was evaluated confirming a pinhole at the end of the cuff, however, process assessment found no activities or tools that could cause the reported issue in this complaint file.The root cause of the reported issue has not been conclusively determined.All information reasonably known as of 13-jul-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that there was a leak in the et (endo-tracheal) tube that required reintubation with a new device.There was no reported injury.

Brand Name
MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 8.0 MM, ORAL
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key15009307
Report Number9611594-2022-00094
Device Sequence Number2517735
Product Code BTR
UDI-Device Identifier10680651132229
UDI-Public10680651132229
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2023
Device Model Number13222
Device Catalogue NumberN/A
Device Lot Number20052811
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Initial Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown